Our expert says:
I'm not sure what device you used - if it is one with hormones being released then it may be that the change in hormones has changed your experience of the menstrual cycle. There are also other reasons for not having a period other than pregnancy - like stress or being very underweight. Why don't you contact your healthcare provider who inserted the contraceptive device and ask about this with him/her? Alternatively, post a question to the gynaecologist on the Health 24 expert forum - let her know what type of device it is and I'm sure she'll be able to advise you.
Claire - SASHA
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.